Ultraviolet finite noncommutative theories



Jack, I and Jones, DRT
(2001) Ultraviolet finite noncommutative theories. PHYSICS LETTERS B, 514 (3-4). 401 - 406.

[img] PDF
0105221v2.pdf - Unspecified

Download (142kB)
[img] Postscript (Requires a viewer, such as GSview)
0105221v2.ps.ps - Unspecified

Download (185kB)
Item Type: Article
Subjects: ?? QC ??
Divisions: Faculty of Science and Engineering > School of Physical Sciences > Mathematical Sciences
Depositing User: Symplectic Admin
Date Deposited: 20 Aug 2008 08:47
Last Modified: 18 Sep 2021 07:10
DOI: 10.1016/S0370-2693(01)00824-3
Related URLs:
URI: https://livrepository.liverpool.ac.uk/id/eprint/579